# SDR SWAA2024022649529

- Difficulty date: February 7, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 71,917 hours, 42,688 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB #4; STIFFENER #4 IS CRACKED. (STAB STA 120.3)<[01] VERIFIED STEPS 7 AND 8 COMPLETE;[02] VERIFIED STEP 5 COMPLETE  VERIFIED STEP 6 PARTIAL;[03] CRACK WAS FOUND TO BE OUT OF LIMITS; REMOVED AND REPLACED RIB AS PER SRM 51-40-02-0G-0 AND DWG 182A5304; 182A4001; 182A3001; 182A2401 AND 182A1500.;[04] VERIFIED FINISHED ALL RII REQUIREMENTS.;[05] VERIFIED COMPLETE ALL QC STEPS; MEASUREMENTS TABLE OK; CARD COMPLETE.
